Alert archive / California / Excessive Heat Watches in 2017

Excessive Heat Watch 2, NWS Eureka, CA

August 29, 20174 counties in California

NWS Eureka, CA issued this excessive heat watch at Aug 29, 2017, 3:33 AM PDT for 4 counties in California. It took effect at Aug 31, 2017, 12:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 29, 2017, 3:33 AM PDT (10:33 UTC)
In effect from
Aug 31, 2017, 12:00 PM PDT
Expired
Aug 31, 2017, 3:51 AM PDT
In force
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA, Trinity County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 60 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2017-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2017-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3722 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

856 
WWUS76 KEKA 291033 CCA
NPWEKA

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Eureka CA
333 AM PDT Tue Aug 29 2017

...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT
WEEK...

.A prolonged period of excessive heat is expected late this week 
through early next week. Afternoon interior temperatures will 
rise into the triple digits Thursday, reach peak heat Friday and 
Saturday, and remain above normal through at least Monday. A 
moderate to high risk of heat related illnesses is expected, 
particularly for population groups that are most sensitive to 
heat.

CAZ102-104>108-110>113-292330-
/O.NEW.KEKA.EH.A.0002.170831T1900Z-170905T0400Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
333 AM PDT Tue Aug 29 2017

...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
MONDAY EVENING...

The National Weather Service in Eureka has issued an Excessive
Heat Watch...which is in effect from Thursday afternoon through
Monday evening. 

* LOCATIONS INCLUDE...Most interior valley locations including but
  not limited to Gasquet...Honeydew...Orleans...Willow
  Creek...Garberville...Bridgeville...Weaverville...Burnt
  Ranch...Trinity Center...Hayfork...Ruth...Leggett...
  Laytonville...Willits...Covelo...Boonville...Ukiah...Hopland.

* TEMPERATURES...High temperatures between 100 and 115 with
  overnight lows ranging from 55 to 65 in cooler valleys to 65 to
  75 in higher elevations. 

* IMPACTS...Moderate to high risk of heat illness for those who 
  are sensitive to heat or for those who are exposed to the sun 
  and active for long durations. This heat will also be 
  dangerous to anyone without proper hydration or adequate 
  cooling. Heat stress is possible for livestock and outdoor 
  pets.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

An Excessive Heat Watch means that a prolonged period of hot
temperatures is expected. The combination of hot temperatures and
high humidity will combine to create a dangerous situation in
which heat illnesses are possible. Drink plenty of fluids, stay
in an air-conditioned room, stay out of the sun, and check up on
relatives and neighbors.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening.  Know the signs and symptoms of heat exhaustion and heat
stroke.  Wear light weight and loose fitting clothing when
possible and drink plenty of water. 

To reduce risk during outdoor work the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location.
Heat stroke is an emergency - call 911.

&&

$$
4 follow-up statements
101 
WWUS76 KEKA 292313
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
413 PM PDT Tue Aug 29 2017

...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT
WEEK...

.A prolonged period of excessive heat is expected late this week
through early next week. Afternoon interior temperatures will
rise into the triple digits Thursday, reach peak heat Friday and
Saturday, and remain above normal through at least Monday. A
moderate to high risk of heat related illnesses is expected,
particularly for population groups that are most sensitive to
heat.

CAZ102-104>108-110>113-301215-
/O.CON.KEKA.EH.A.0002.170831T1900Z-170905T0400Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
413 PM PDT Tue Aug 29 2017

...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH MONDAY EVENING...

* LOCATIONS INCLUDE...Most interior valley locations including but
  not limited to Gasquet...Honeydew...Orleans...Willow
  Creek...Garberville...Bridgeville...Weaverville...Burnt
  Ranch...Trinity Center...Hayfork...Ruth...Leggett...
  Laytonville...Willits...Covelo...Boonville...Ukiah...Hopland.

* TEMPERATURES...High temperatures between 100 and 115 with
  overnight lows ranging from 55 to 65 in cooler valleys to 65 to
  75 in higher elevations. 

* IMPACTS...Moderate to high risk of heat illness for those who 
  are sensitive to heat or for those who are exposed to the sun 
  and active for long durations. This heat will also be 
  dangerous to anyone without proper hydration or adequate 
  cooling. Heat stress is possible for livestock and outdoor 
  pets.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

An Excessive Heat Watch means that a prolonged period of hot
temperatures is expected. Hot temperatures will create a 
dangerous situation in which heat illnesses are possible. Drink 
plenty of fluids, stay in an air-conditioned room, stay out of the
sun, and check up on relatives and neighbors.

$$
728 
WWUS76 KEKA 301050
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
350 AM PDT Wed Aug 30 2017

...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT
WEEK...

.A prolonged period of excessive heat is expected late this week
through early next week. Afternoon interior temperatures will
rise into the triple digits Thursday, reach peak heat Friday and
Saturday, and remain above normal through at least Monday. A
high risk of heat related illnesses is expected, particularly for
population groups that are most sensitive to heat.

CAZ102-104>108-110>113-310000-
/O.CON.KEKA.EH.A.0002.170831T1900Z-170905T0400Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
350 AM PDT Wed Aug 30 2017

...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH MONDAY EVENING...

* LOCATIONS INCLUDE...Most interior valley locations including but
  not limited to Gasquet...Honeydew...Orleans...Willow
  Creek...Garberville...Bridgeville...Weaverville...Burnt
  Ranch...Trinity Center...Hayfork...Ruth...Leggett...
  Laytonville...Willits...Covelo...Boonville...Ukiah...Hopland.

* TEMPERATURES...High temperatures between 100 and 115 with
  overnight lows ranging from 55 to 65 in cooler valleys to 65 to
  75 in higher elevations. 

* IMPACTS...Moderate to high risk of heat illness for those who
  are sensitive to heat or for those who are exposed to the sun
  and active for long durations. This heat will also be dangerous
  to anyone without proper hydration or adequate cooling. Heat
  stress is possible for livestock and outdoor pets.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

An Excessive Heat Watch means that a prolonged period of hot
temperatures is expected. Hot temperatures will create a 
dangerous situation in which heat illnesses are possible. Drink 
plenty of fluids, stay in an air-conditioned room, stay out of the
sun, and check up on relatives and neighbors.


$$
167 
WWUS76 KEKA 302135
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
235 PM PDT Wed Aug 30 2017

...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT
WEEK...

.A prolonged period of excessive heat is expected late this week
through early next week. Afternoon interior temperatures will
rise into the upper 90s to triple digits Thursday, reach peak 
heat Friday and Saturday, and remain above normal through at least
Monday. A high risk of heat related illnesses is expected, 
particularly for population groups that are most sensitive to 
heat.

CAZ107-108-110>113-311045-
/O.UPG.KEKA.EH.A.0002.170831T1900Z-170905T0400Z/
/O.NEW.KEKA.EH.W.0002.170831T1900Z-170903T2100Z/
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
235 PM PDT Wed Aug 30 2017

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 2 PM
PDT SUNDAY...

The National Weather Service in Eureka has issued an Excessive
Heat Warning...which is in effect from noon Thursday to 2 PM PDT
Sunday. The Excessive Heat Watch is no longer in effect. 

* LOCATIONS INCLUDE...Weaverville...Burnt Ranch...Trinity 
  Center...Hayfork...Ruth...Leggett...Laytonville...Willits... 
  Covelo...Boonville...Comptche...Ukiah...Hopland....

* TEMPERATURES...High temperatures between 100 and 115 with
  overnight lows in the 60s in the valleys and 70s on the ridges.

* IMPACTS...Moderate to high risk of heat illness for those who 
  are sensitive to heat or for those who are exposed to the sun 
  and active for long durations. This heat will also be 
  dangerous to anyone without proper hydration or adequate 
  cooling. Heat stress is possible for livestock and outdoor 
  pets.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

An Excessive Heat Warning means that a prolonged period of
dangerously hot temperatures will occur. The combination of hot
temperatures and high humidity will combine to create a dangerous
situation in which heat illnesses are likely. Drink plenty of
fluids, stay in an air-conditioned room, stay out of the sun, and
check up on relatives and neighbors.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening.  Know the signs and symptoms of heat exhaustion and heat
stroke.  Wear light weight and loose fitting clothing when
possible and drink plenty of water. 

To reduce risk during outdoor work the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location.
Heat stroke is an emergency - call 911.

&&

$$

CAZ102-104>106-311045-
/O.EXT.KEKA.EH.A.0002.170901T1800Z-170903T2100Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
235 PM PDT Wed Aug 30 2017

...EXCESSIVE HEAT WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH
SUNDAY AFTERNOON...

* LOCATIONS INCLUDE...Gasquet...Orleans...Willow ...Creek...
  Petrolia...Honeydew...Ettersberg...Garberville...Bridgeville.

* TEMPERATURES...High temperatures between 100 and 110 with
  overnight lows in the 50 and 60s.

* IMPACTS...Moderate to high risk of heat illness for those who 
  are sensitive to heat or for those who are exposed to the sun 
  and active for long durations. This heat will also be 
  dangerous to anyone without proper hydration or adequate 
  cooling. Heat stress is possible for livestock and outdoor 
  pets.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$
982 
WWUS76 KEKA 311051
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
351 AM PDT Thu Aug 31 2017

...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT
WEEK...

.A prolonged period of excessive heat is expected late this week
through early next week. Afternoon interior temperatures will
rise into the upper 90s to triple digits Thursday, reach peak
heat Friday and Saturday, and remain above normal through at
least Monday. A high risk of heat related illnesses is expected,
particularly for population groups that are most sensitive to
heat.

CAZ102-104>106-010000-
/O.UPG.KEKA.EH.A.0002.170901T1800Z-170903T2100Z/
/O.NEW.KEKA.HT.Y.0006.170831T1900Z-170901T1900Z/
/O.EXB.KEKA.EH.W.0002.170901T1900Z-170904T0300Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
351 AM PDT Thu Aug 31 2017

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO NOON PDT FRIDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON FRIDAY TO 8 PM PDT
SUNDAY...

The National Weather Service in Eureka has issued an Excessive
Heat Warning...which is in effect from noon Friday to 8 PM PDT
Sunday. a Heat Advisory has also been issued. This Heat Advisory
is in effect from noon today to noon PDT Friday. The Excessive
Heat Watch is no longer in effect. 

* LOCATIONS INCLUDE...Gasquet...Petrolia...Honeydew...
  Ettersberg...Orleans...Willow Creek...Garberville... 
  Bridgeville.

* TEMPERATURES...High temperatures between 95 and 103 today...and
  between 103 and 113 Friday, Saturday and Sunday. Overnight lows
  ranging from the upper 50s in deep valleys to near 70 in higher
  terrain.

* IMPACTS...Moderate to high risk of heat illness for those who 
  are sensitive to heat or for those who are exposed to the sun 
  and active for long durations. This heat will also be 
  dangerous to anyone without proper hydration or adequate 
  cooling. Heat stress is possible for livestock and outdoor 
  pets.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

An Excessive Heat Warning means that a prolonged period of
dangerously hot temperatures will occur. The combination of hot
temperatures and high humidity will combine to create a dangerous
situation in which heat illnesses are likely. Drink plenty of
fluids, stay in an air-conditioned room, stay out of the sun, and
check up on relatives and neighbors.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening.  Know the signs and symptoms of heat exhaustion and heat
stroke.  Wear light weight and loose fitting clothing when
possible and drink plenty of water. 

To reduce risk during outdoor work the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location.
Heat stroke is an emergency - call 911.

&&

$$

CAZ107-108-110>113-010000-
/O.EXT.KEKA.EH.W.0002.170831T1900Z-170904T0300Z/
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
351 AM PDT Thu Aug 31 2017

...EXCESSIVE HEAT WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM
PDT SUNDAY...

* LOCATIONS INCLUDE...Hayfork...Ruth...Boonville...Comptche...
  Ukiah...Hopland...Leggett...Laytonville...Willits...Covelo...
  Weaverville...Burnt ...Ranch...Trinity Center.

* TEMPERATURES...High temperatures between 100 and 107 
  today...and between 105 and 115 Friday, Saturday and Sunday. 
  Overnight lows ranging from the upper 50s in deep valleys to 
  near 70 in higher terrain.

* IMPACTS...High risk of heat illness for those who are sensitive
  to heat or for those who are exposed to the sun and active for 
  long durations. This heat will also be dangerous to anyone 
  without proper hydration or adequate cooling. Heat stress is 
  possible for livestock and outdoor pets.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

An Excessive Heat Warning means that a prolonged period of
dangerously hot temperatures will occur. The combination of hot
temperatures and high humidity will combine to create a dangerous
situation in which heat illnesses are likely. Drink plenty of
fluids, stay in an air-conditioned room, stay out of the sun, and
check up on relatives and neighbors.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening.  Know the signs and symptoms of heat exhaustion and heat
stroke.  Wear light weight and loose fitting clothing when
possible and drink plenty of water. 

To reduce risk during outdoor work the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location.
Heat stroke is an emergency - call 911.

$$

What forecasters said that day

The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this excessive heat watch went out at Aug 28, 4:38 PM PDT, 10 hours 55 minutes earlier.

Area forecast discussion, Aug 28, 4:38 PM PDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
438 PM PDT Mon Aug 28 2017

.SYNOPSIS...Very subtle cooling will occur over the next couple
of days for the interior zones.  Another heat wave is expected
late in the week and over the weekend.

&&

.DISCUSSION....Temperatures will begin to see very modest cooling
trend tomorrow, and continue into Wednesday as the upper level
ridge weakens slightly and nudges eastward. In addition, the
marine layer will deepen considerably, which will both cool off
the coastal areas and allow stratus to return. While some stratus
will move into very low laying areas today, more significant
stratus return is expected overnight. After a brief, modest
"cooldown" that sees temperatures drop only to near or slightly
above normal, another round of heat is expected to develop late in
the week. A strong ridge of high pressure is expected to develop
offshore and move directly overhear during this time period, and
this will result in temperatures reaching well above normal. Given
the forecast parameters shown by available guidance and model
consistency, several days of well above normal temperatures is a
near certainty Thursday through the end of the weekend. /BRC/SEC

&&

.AVIATION...Overnight, clear skies prevailed over Arcata and Ukiah
airports. Crescent City saw lower ceiling from some patchy low
clouds last night. Since this morning, a widespread area of marine
stratus was pushing east towards Redwood Coast. As of early
afternoon, the marine stratus was getting to Humboldt Bay. Arcata
Airport should be clouding up this afternoon. Crescent City should
follow soon after. Once the marine stratus comes in, it is expected
to persist through the overnight hours for both Crescent City and
Arcata. Do expect the conditions to lower to IFR or lower.
Conditions will improve for them tomorrow morning as marine stratus
burns off. For Ukiah, VFR conditions will prevail.

&&

&&

.MARINE...Strengthening north winds and building seas will be in store
for NW California coastal waters through Thursday night. This is
courtesy of a strengthening northerly pressure gradient set up off
the NW California coast as the thermal trough over southern
California intensifies this week. Do expect small craft advisory
level northerly wind gusts to 30 kt for the southern outside
waters developing by Tuesday afternoon. The strongest winds will
be south of Cape Mendocino, as north winds accelerate as they go
around the Cape. On Thursday, the north winds will further
increase, and spread into northern outside waters. Looks like
there will be a lull in the winds for this weekend and beyond.
Seas won't be extraordinary, as it will be less than 7 feet in
general.

Changes to the previous forecast package were minor. Utilized NAM,
Hi-res ARW and NMM as the models of choice.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory until 8 PM PDT this evening for CAZ102-105>108-
     110>113.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 3 PM Tuesday to 3 AM PDT Friday for
     PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Aug 28, 4:06 PM PDT, 11 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
406 PM PDT Mon Aug 28 2017

CAZ101-103-109-292315-
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
406 PM PDT Mon Aug 28 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ106-108-110>113-292315-
Southern Humboldt Interior-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
406 PM PDT Mon Aug 28 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Heat Advisory is currently in effect.

Afternoon temperatures are expected to range between 100 and 108
degrees, resulting in a low to moderate risk for heat related
impacts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

After a modest improvement Tuesday and Wednesday, well above normal
temperatures are expected again Thursday through the end of the
week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ102-105-107-292315-
Del Norte Interior-Northern Humboldt Interior-Northern Trinity-
406 PM PDT Mon Aug 28 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Heat Advisory is currently in effect.

Afternoon temperatures are expected to range between 100 and 108
degrees, resulting in a low to moderate risk for heat related
impacts.

Patchy smoke of varying concentrations will continue to impact the
region due to ongoing wildfires.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

After a modest improvement Tuesday and Wednesday, well above normal
temperatures are expected again Thursday through the end of the
week.

Patchy smoke of varying concentrations will continue to impact the
region due to ongoing wildfires.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ104-292315-
Southwestern Humboldt-
406 PM PDT Mon Aug 28 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

After some improvement Tuesday and Wednesday, temperatures are
expected to rise well above normal values Thursday through the end
of
the weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

Nearby

Excessive Heat Watches in California, 2017Every excessive heat watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.